# SDR USAASB02221

- Difficulty date: December 12, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 7725005009
- Condition: Failed
- Location: Cockpit
- Part time: 34,229 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAE - FLT 489 - ON DESCENT INTO CLT FROM ATL, THE ATTITUDE FLAG IN THE CAPTAIN'S ADI CAME IN TO VIEW.  FLIGHT DIVERTED TO CAE AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S ADI.  OPERATIONAL CHECK GOOD.  (M)
